It started 4 days ago with the headache, slight heartache, and slight kidney ache?

It started 4 days ago with the headache, slight heartache, and slight kidney ache. I was shivering, and the body temperature went up to 38.4C. Next day the temperature was about 37.8C, so I went to the doctor. He got me checked but found nothing. Since I had to travel abroad, he prescribed Levofloxacin 500 mg. Today, 2 days after I started taking antibiotic, my body temperature went up to 38.4C again. I am afraid it’s a virus, and antibiotic only makes it worse. May I stop taking it?

Age: 39
Female
Medications: Levofloxacin 500 mg
Yes
General Information:

Doctor Answers And General Comments : (both members and visitors can post)

2 Answers on "It started 4 days ago with the headache, slight heartache, and slight kidney ache?"

Notify of
avatar
Dr. Deepak Patel
Member
Dr. Deepak Patel

Hello. Antibiotics need to be followed for the whole course (duration) of treatment. And take the time needed to work. It would be a bad idea to stop the treatment now. Regards

Dr.Honey
Member
Dr.Honey

Hi.,
You should continue taking antibiotics as it is probably infection and there is a possibility that if there is kidney pain it can be urinary tract infection..

However a complete blood picture should be done and in case if there is a doubt of urine infection then a urinalysis can also be done..

For now continue taking antibiotic and along with it take light diet and drink plenty of water..

Take sufficient rest..

Hope this helps..

Regards.